MathSciNet Relay Station
MathSciNet bibliographic data
MR2120993 (2006f:35049) 35J20 (35B25 35J60 35Q55 47J30)
Ambrosetti, Antonio; Felli, Veronica; Malchiodi, Andrea Ground states of nonlinear Schrödinger equations with potentials vanishing at infinity. J. Eur. Math. Soc. (JEMS) 7 (2005), no. 1, 117–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement